RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 163, Number 2  


Integrable $(2+1)$-dimensional systems of hydrodynamic type
A. V. Odesskii, V. V. Sokolov
179
New and old results in resultant theory
A. Yu. Morozov, Sh. R. Shakirov
222
Deforming the Lie superalgebra of contact vector fields on $S^{1|2}$ inside the Lie superalgebra of pseudodifferential operators on $S^{1|2}$
N. Ben Fraj, S. Omri
258
A limit symmetry of the Korteweg–de Vries equation and its applications
Zhang Da-jun, Jian-bing Zhang, Qing Shen
277
Jordanian deformation of the open XXX spin chain
P. P. Kulish, N. Manoilovich, Z. Nagy
288
The renormalizing series of some integral equations
B. Candelpergher, T. Grandou
299
The three-body Coulomb scattering problem in a discrete Hilbert-space basis representation
S. L. Yakovlev, Z. Papp
314
Langevin equation of a fluid particle in wall-induced turbulence
J. J. Brouwers
328
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019